On the uniform boundedness of solutions of contingent equations

M.L.J. Hautus

Research output: Book/ReportReportAcademic

28 Downloads (Pure)

Abstract

It is proved that under standard conditions (in particular the convexity of the velocity set), the boundedness of the individual solutions of a contingent equation implies the uniform boundedness of the solutions and consequently the boundedness of the reachable sets. This result is used to obtain an existence theorem in optimal control theory. By means of an example it is shown that the convexity condition cannot be omitted. Keywords: Contingent equations, existence theorems, closure theorems
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Hogeschool Eindhoven
Number of pages7
Publication statusPublished - 1977

Publication series

NameMemorandum COSOR
Volume7715
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'On the uniform boundedness of solutions of contingent equations'. Together they form a unique fingerprint.

Cite this